Submajorisation inequalities for convex and concave functions of sums of measurable operators

dc.contributor.authorDodds, Peter Gerard
dc.contributor.authorSukochev, Fyodor Anatolievich
dc.date.accessioned2014-09-30T05:33:29Z
dc.date.available2014-09-30T05:33:29Z
dc.date.issued2009en_US
dc.identifier.citationDodds, P.G. and Sukochev, F.A. (2009). Submajorisation inequalities for convex and concave functions of sums of measurable operators. Positivity, 13(1) pp. 107-124.en
dc.identifier.doihttps://doi.org/10.1007/s11117-008-2206-yen
dc.identifier.issn1385-1292en_US
dc.identifier.rmid2006011722en_US
dc.identifier.urihttp://hdl.handle.net/2328/31392
dc.subject.forgroup0101 Pure Mathematicsen_US
dc.titleSubmajorisation inequalities for convex and concave functions of sums of measurable operatorsen_US
dc.typeArticleen_US
Files